Alert archive / Missouri / Tornado Warnings in 2008

Tornado Warning 34, NWS Springfield, MO

January 7, 2008Laclede County, Missouri

NWS Springfield, MO issued this tornado warning at Jan 7, 2008, 9:32 PM CST for Laclede County, Missouri. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 7, 2008, 9:32 PM CST (03:32 UTC)
Expired
Jan 7, 2008, 10:45 PM CST
In force
73 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Laclede County, MO

The radar

The Springfield radar (KSGF), 97 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
Jan 7, 7:48 PM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 080332
TORSGF
MOC105-080445-
/O.NEW.KSGF.TO.W.0034.080108T0332Z-080108T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 PM CST MON JAN 7 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  LACLEDE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1045 PM CST.

* AT 931 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS VERY
  DANGEROUS STORM WAS LOCATED 8 MILES WEST OF CONWAY...OR 10 MILES
  SOUTHEAST OF BUFFALO...MOVING NORTHEAST AT 45 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  LEBANON BY 955 PM CST.

THE TOWNS OF PHILLIPSBURG...SLEEPER AND STOUTLAND ARE ALSO IN THE
PATH OF THIS TORNADIC STORM.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3788 9261 3786 9262 3780 9255 3784 9249
      3783 9245 3785 9244 3786 9241 3771 9241
      3767 9232 3751 9285 3774 9285 3789 9264
TIME...MOT...LOC 0332Z 233DEG 39KT 3755 9295

$$

CRAMER
2 follow-up statements
000 
WWUS53 KSGF 080419
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1019 PM CST MON JAN 7 2008

MOC105-080445-
/O.CON.KSGF.TO.W.0034.000000T0000Z-080108T0445Z/
LACLEDE MO-
1019 PM CST MON JAN 7 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CST FOR NORTHERN
LACLEDE COUNTY...

AT 1014 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
STOUTLAND...OR 14 MILES NORTHEAST OF LEBANON...MOVING NORTHEAST AT 45
MPH.

THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN LACLEDE
COUNTY.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO QUARTER SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHERN MISSOURI.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CST
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3788 9261 3786 9262 3780 9255 3784 9249
      3783 9245 3785 9244 3786 9241 3776 9241
      3776 9242 3762 9281 3778 9279 3789 9264
TIME...MOT...LOC 0419Z 233DEG 39KT 3785 9243

$$

GAGAN
000 
WWUS53 KSGF 080435
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1035 PM CST MON JAN 7 2008

MOC105-080445-
/O.EXP.KSGF.TO.W.0034.000000T0000Z-080108T0445Z/
LACLEDE MO-
1035 PM CST MON JAN 7 2008

...THE TORNADO WARNING FOR NORTHERN LACLEDE COUNTY EXPIRES AT 1045 PM
CST...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING IS BEING ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHERN MISSOURI.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CST
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3788 9261 3786 9262 3780 9255 3784 9249
      3783 9245 3785 9244 3786 9241 3776 9241
      3776 9242 3762 9281 3778 9279 3789 9264
TIME...MOT...LOC 0435Z 233DEG 39KT 3795 9225

$$

GAGAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jan 7, 9:16 PM CST, 16 minutes earlier.

Area forecast discussion, Jan 7, 9:16 PM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 PM CST MON JAN 7 2008

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

SEVERE WEATHER OUTBREAK WILL CONTINUE THROUGH THE OVERNIGHT HOURS
WITH LONG TRACKED SUPERCELLS PRODUCING DESTRUCTIVE
TORNADOES...LARGE HAIL...DAMAGING WINDS AND LOCALIZED AREAS OF
FLASH FLOODING. ENTIRE FORECAST AREA HAS BEEN INCLUDED IN
CONVECTIVE WATCHES ISSUED BY SPC UNTIL 5 AM TUESDAY. A TORNADO
WATCH IS IN EFFECT FOR MOST OF THE MISSOURI OZARKS WITH A SEVERE
THUNDERSTORM WATCH IN EFFECT FOR SOUTHEAST KANSAS AND THE WESTERN
MISSOURI OZARKS.

THUNDERSTORMS WILL INCREASE IN COVERAGE ALONG A COLD FRONT THAT
WILL MOVE THROUGH THE AREA AS MAIN SHORTWAVE TROUGH EJECTS OUT OF
THE TEXAS PANHANDLE. TORNADO THREAT WILL CONTINUE WITH AMPLE SHEAR
AND HELICITY ALONG WITH STEEP MID LEVEL LAPSE RATES.

A 03Z SOUNDING HAS BEEN LAUNCHED AND WILL PROVIDE FURTHER DETAILS
ON THE THERMODYNAMIC PROFILE OF THE ATMOSPHERE ACROSS THE AREA.
BALLOON WILL REACH 400 MB IN ABOUT 10 MINUTES WITH DATA BEING SENT
SHORTLY.

ANGLE

&&

.DISCUSSION...

FORECAST CHALLENGES DEAL WITH SEVERE WEATHER LATE THIS AFTERNOON
INTO TUESDAY.

SHORT TERM (THIS AFTERNOON THROUGH THURSDAY)...

THUNDERSTORMS HAVE STARTED TO DEVELOP OVER SOUTHEAST KANSAS AND
WEST CENTRAL MISSOURI EARLY THIS AFTERNOON. WE DID HAVE A FAIRLY
GOOD CAP ON THE ATMOSPHERE THIS MORNING AS SEEN ON THIS MORNINGS
SF SOUNDING. DUE TO ABOVE NORMAL TEMPERATURES HOWEVER INCREASING
TO THE LOW 70S ACROSS THIS AREA...THE CAP HAS BEEN ERODED ENOUGH
TO ALLOW CONVECTION TO INITIATE. PERFORMED 20Z SPECIAL SOUNDING
SHOWING MODERATE 0-3KM HELICITIES OF 337 M2/S2. RUC SHOWING
INSTABILITIES AROUND 1000 J/KG OUT THAT WAY WITH 0-6KM BULK SHEAR
OF 50-60KTS. STORMS ARE ROTATING AND A TORNADO WATCH HAS BEEN
ISSUED THROUGH 9 PM THIS EVENING.

THE BIG WEATHER PRODUCER THAT WILL AFFECT THE AREA IS THE UPPER
LOW CURRENTLY CLEARING THE 4 CORNERS AREA MOVING TO THE NORTHEAST.
AS THIS SYSTEM PICKS UP THE SURFACE LOW...THE FRONT IS EXPECTED TO
START MOVING INTO OUR WESTERN CWA. INSTABILITIES EXPECTED TO
CONTINUE OVERNIGHT AS SHEAR CONTINUES TO INCREASE. WRF SHOWING
VALUES AS HIGH AS 60-70KTS. WOULD EXPECT THE TORNADO WATCH TO BE
CONTINUED AND EXPENDED FURTHER EAST AS THE NIGHT PROGRESSES.

FRONT TO MOVE THROUGH WESTERN MISSOURI BY EARLY MORNING AND
THROUGH EASTERN MISSOURI AROUND NOON TOMORROW. PRECIP ENDING FROM
WEST TO EAST AS THE FRONT PROGRESSES EAST. TEMPERATURES SHOULD STAY
WARM ENOUGH FOR MAINLY LIQUID. BUT TEMPERATURES SHOULD BE FALLING
THROUGH THE DAY AND POSSIBLY A RAIN/SNOW MIX FOR A BRIEF PERIOD
DURING THE AFTERNOON.

CLAYCOMB

LONG TERM...(THURSDAY THROUGH MONDAY)

PATTERN SHIFT TAKES PLACE AT THE BEGINNING OF THE PERIOD WITH THE
PASSAGE OF THE UPPER WAVE ON THURSDAY.  THIS WILL RETURN OUR FLOW TO
A MORE WEST TO NORTHWEST DIRECTION AND BRING TEMPERATURES BACK DOWN
TO MORE SEASONAL LEVELS.  IN ADDITION TO THE FRONTAL PASSAGE ON
THURSDAY...ADDITIONAL FRONTS SHOULD MOVE THROUGH ON SATURDAY AND
AGAIN ON MONDAY.

MOISTURE DOES APPEAR TO BE LIMITED AT THIS TIME SO KEPT POPS ON THE
LOW SIDE.  COULD SEE SOME LIGHT SNOW OR FLURRIES WITH THE SATURDAY
FRONTAL PASSAGE...BUT DO NOT EXPECT ANY ACCUMULATIONS AT THIS TIME.

GAEDE

&&

.AVIATION...

FOR THE 00Z TAF PACKAGE...MAIN CONCERNS WILL BE SEVERE
THUNDERSTORMS. PERIODS OF THUNDERSTORMS AND STRONG WINDS ARE
EXPECTED. CONSIDERABLE VARIABILITY OF CIGS AND VISIBILITY CAN BE
EXPECTED WITH IFR OR LOWER CONDITIONS WITHIN STORMS AND MOST
LIKELY VFR OUTSIDE OF STORMS. ALL ACTIVITY SHOULD SHIFT TO THE
EAST OF THE JLN AND SGF AERODROMES AFTER 09Z...CONCERNS THEN SHIFT
TO MVFR...POSSIBLY IFR...CIGS FOR TUESDAY.

GAGAN

&&

.PREV DISCUSSION...
/ISSUED 541 PM CST MON JAN 7 2008/

FORECAST CHALLENGES DEAL WITH SEVERE WEATHER LATE THIS AFTERNOON
INTO TUESDAY.

SHORT TERM (THIS AFTERNOON THROUGH THURSDAY)...

THUNDERSTORMS HAVE STARTED TO DEVELOP OVER SOUTHEAST KANSAS AND
WEST CENTRAL MISSOURI EARLY THIS AFTERNOON. WE DID HAVE A FAIRLY
GOOD CAP ON THE ATMOSPHERE THIS MORNING AS SEEN ON THIS MORNINGS
SF SOUNDING. DUE TO ABOVE NORMAL TEMPERATURES HOWEVER INCREASING
TO THE LOW 70S ACROSS THIS AREA...THE CAP HAS BEEN ERODED ENOUGH
TO ALLOW CONVECTION TO INITIATE. PERFORMED 20Z SPECIAL SOUNDING
SHOWING MODERATE 0-3KM HELICITIES OF 337 M2/S2. RUC SHOWING
INSTABILITIES AROUND 1000 J/KG OUT THAT WAY WITH 0-6KM BULK SHEAR
OF 50-60KTS. STORMS ARE ROTATING AND A TORNADO WATCH HAS BEEN
ISSUED THROUGH 9 PM THIS EVENING.

THE BIG WEATHER PRODUCER THAT WILL AFFECT THE AREA IS THE UPPER
LOW CURRENTLY CLEARING THE 4 CORNERS AREA MOVING TO THE NORTHEAST.
AS THIS SYSTEM PICKS UP THE SURFACE LOW...THE FRONT IS EXPECTED TO
START MOVING INTO OUR WESTERN CWA. INSTABILITIES EXPECTED TO
CONTINUE OVERNIGHT AS SHEAR CONTINUES TO INCREASE. WRF SHOWING
VALUES AS HIGH AS 60-70KTS. WOULD EXPECT THE TORNADO WATCH TO BE
CONTINUED AND EXPENDED FURTHER EAST AS THE NIGHT PROGRESSES.

FRONT TO MOVE THROUGH WESTERN MISSOURI BY EARLY MORNING AND
THROUGH EASTERN MISSOURI AROUND NOON TOMORROW. PRECIP ENDING FROM
WEST TO EAST AS THE FRONT PROGRESSES EAST. TEMPERATURES SHOULD STAY
WARM ENOUGH FOR MAINLY LIQUID. BUT TEMPERATURES SHOULD BE FALLING
THROUGH THE DAY AND POSSIBLY A RAIN/SNOW MIX FOR A BRIEF PERIOD
DURING THE AFTERNOON.

CLAYCOMB

LONG TERM...(THURSDAY THROUGH MONDAY)

PATTERN SHIFT TAKES PLACE AT THE BEGINNING OF THE PERIOD WITH THE
PASSAGE OF THE UPPER WAVE ON THURSDAY.  THIS WILL RETURN OUR FLOW TO
A MORE WEST TO NORTHWEST DIRECTION AND BRING TEMPERATURES BACK DOWN
TO MORE SEASONAL LEVELS.  IN ADDITION TO THE FRONTAL PASSAGE ON
THURSDAY...ADDITIONAL FRONTS SHOULD MOVE THROUGH ON SATURDAY AND
AGAIN ON MONDAY.

MOISTURE DOES APPEAR TO BE LIMITED AT THIS TIME SO KEPT POPS ON THE
LOW SIDE.  COULD SEE SOME LIGHT SNOW OR FLURRIES WITH THE SATURDAY
FRONTAL PASSAGE...BUT DO NOT EXPECT ANY ACCUMULATIONS AT THIS TIME.

GAEDE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jan 7, 7:07 PM CST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 PM CST MON JAN 7 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
707 PM CST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  A SEVERE WEATHER OUTBREAK IS UNDERWAY ACROSS THE ADVISORY AREA.
  SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF
  BASEBALLS...WIND GUSTS IN EXCESS OF 80 MPH AND TORNADOES.
  SEVERAL REPORTS OF TORNADOES HAVE ALREADY BEEN REPORTED WITH
  THIS ACTIVITY OVER THE PAST FEW HOURS. PERSONS ACROSS SOUTHWEST
  AND CENTRAL MISSOURI CAN EXPECT DANGEROUS SEVERE WEATHER THROUGH
  200 AM. EASTERN PORTIONS OF THE OZARKS...GENERALLY ALONG AND
  SOUTHEAST OF A LINE FROM SALEM IN DENT COUNTY TO BRANSON IN
  TANEY COUNTY CAN EXPECTED ACTIVITY TO INCREASE AFTER 10 PM.
  ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS EXTREME SOUTHEAST
  KANSAS AND FAR WESTERN MISSOURI BY 10 PM. THIS ACTIVITY WILL
  MOVE EAST...WITH ALL FORMS OF SEVERE WEATHER POSSIBLE. THIS IS A
  VERY DANGEROUS SITUATION WITH STRONG TORNADOES POSSIBLE

  LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING
  CAN ALSO BE EXPECTED TONIGHT AS RICH MOISTURE CONTINUES TO
  STREAM NORTH INTO THE REGION. THE POTENTIAL FOR FLOODING WILL
  BE INCREASED OVER ANY AREAS THAT RECEIVE MULTIPLE ROUNDS OF
  THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ALONG AND SOUTH OF
  THE INTERSTATE 44 CORRIDOR ON TUESDAY MORNING AHEAD OF A
  STRONG COLD FRONT. A FEW STRONG STORMS WILL AGAIN BE POSSIBLE.
  THE THREAT FOR SEVERE STORMS WOULD INCREASE ON TUESDAY ACROSS
  SOUTH CENTRAL MISSOURI IF THE COLD FRONT IS SLOWER TO MOVE
  OUT OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION IS NECESSARY TONIGHT FOR AREAS ALONG AND EAST
  OF THE HIGHWAY 65 CORRIDOR.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Jan 7, 8:50 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TORNADO          3 NE JEROME             37.96N 91.94W
01/07/2008                   PHELPS             MO   EMERGENCY MNGR

            UNCONFIRMED TORNADO.TWO BARNS AND ONE HOME DESTROYED AT
            COUNTY ROAD 8490 JUST NORTH OF INTERSTATE 44.

&&

BARJENBRUCH
Local storm report, Jan 7, 9:04 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     7 S DIXON               37.89N 92.09W
01/07/2008                   PULASKI            MO   EMERGENCY MNGR

            MULTIPLE INJURIES...HOMES AND OUTBUILDINGS DAMAGED AT
            HIGHWAY 28 AT CLIFF ROAD.

&&

BARJENBRUCH
Local storm report, Jan 7, 9:10 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
910 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     TSTM WND GST     PLEASANT HOPE           37.46N 93.27W
01/07/2008  E70 MPH          POLK               MO   TRAINED SPOTTER

            70 MPH WIND GUST WITH SOME ROTATION IN THE CLOUDS.

&&

BARJENBRUCH
Local storm report, Jan 7, 9:21 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
921 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     7 S DIXON               37.89N 92.09W
01/07/2008                   PULASKI            MO   EMERGENCY MNGR

            THREE INJURIES...ONE BARN DESTROYED WITH TREE LIMBS DOWN
            AT HIGHWAY 28 AT CLIFF ROAD.

&&

BARJENBRUCH
Local storm report, Jan 7, 9:23 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
923 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     7 S DIXON               37.89N 92.09W
01/07/2008                   PULASKI            MO   EMERGENCY MNGR

            *** 3 INJ *** THREE INJURIES...ONE BARN DESTROYED WITH
            TREE LIMBS DOWN AT HIGHWAY 28 AT CLIFF ROAD.

&&

BARJENBRUCH
Local storm report, Jan 7, 9:28 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
928 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     TSTM WND DMG     1 S WHEELERVILLE        36.82N 93.63W
01/07/2008                   BARRY              MO   AMATEUR RADIO

            TREES DOWN ON HIGHWAY 248 AT THE BARRY AND STONE COUNTY
            LINE.

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 6:12 PM CSTTornado WarningSGFMcDonald38 min
Jan 7, 6:24 PM CSTTornado WarningSGFDallas, Greene, Webster41 min
Jan 7, 6:29 PM CSTTornado WarningSGFChristian, Lawrence, Stone76 min
Jan 7, 6:33 PM CSTTornado WarningSGFBarry, Newton41 min
Jan 7, 6:41 PM CSTTornado WarningSGFLaclede62 min
Jan 7, 6:49 PM CSTTornado Warning EmergencySGFGreene71 min
Jan 7, 7:01 PM CSTSevere Thunderstorm WarningSGFMorgan59 min
Jan 7, 7:11 PM CSTSevere Thunderstorm WarningSGFPolk34 min
Jan 7, 7:13 PM CSTSevere Thunderstorm WarningSGFLawrence47 min
Jan 7, 7:18 PM CSTTornado WarningSGFPulaski57 min
Jan 7, 7:18 PM CSTTornado WarningSGFChristian, Lawrence57 min
Jan 7, 7:25 PM CSTTornado WarningSGFWebster65 min
Jan 7, 7:30 PM CSTSevere Thunderstorm WarningSGFCamden, Dallas54 min
Jan 7, 7:36 PM CSTTornado WarningSGFGreene69 min
Jan 7, 7:44 PM CSTFlash Flood WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Newton and 1 more6 hr
Jan 7, 7:50 PM CSTTornado WarningSGFMaries, Phelps42 min
Jan 7, 7:59 PM CSTTornado WarningSGFLaclede, Wright76 min
Jan 7, 8:01 PM CSTTornado WarningSGFMcDonald59 min
Jan 7, 8:11 PM CSTTornado WarningSGFDallas, Webster64 min
Jan 7, 8:21 PM CSTTornado WarningSGFBarry, McDonald54 min
Jan 7, 8:39 PM CSTTornado WarningSGFLaclede, Wright66 min
Jan 7, 8:41 PM CSTSevere Thunderstorm WarningSGFMaries, Miller24 min
Jan 7, 8:42 PM CSTTornado WarningSGFPulaski63 min
Jan 7, 8:46 PM CSTTornado WarningSGFDallas, Greene, Polk74 min
Jan 7, 8:49 PM CSTTornado WarningSGFBarry, Stone71 min
Jan 7, 9:08 PM CSTTornado WarningSGFBarry67 min
Jan 7, 9:12 PM CSTFlash Flood WarningSGFCamden, Dallas, Laclede, Maries, Miller, Phelps and 4 more6 hr
Jan 7, 9:14 PM CSTTornado WarningSGFMcDonald76 min
Jan 7, 9:18 PM CSTTornado WarningSGFCamden, Pulaski72 min
Jan 7, 9:26 PM CSTSevere Thunderstorm WarningSGFChristian64 min
Jan 7, 9:27 PM CSTTornado WarningSGFMaries, Phelps48 min
Jan 7, 9:30 PM CSTTornado WarningSGFChristian, Stone60 min
Jan 7, 9:46 PM CSTTornado WarningSGFGreene, Webster74 min
Jan 7, 9:50 PM CSTTornado WarningSGFBarry, Stone70 min
Jan 7, 9:55 PM CSTTornado WarningSGFChristian65 min
Jan 7, 10:03 PM CSTTornado WarningSGFMaries53 min
Jan 7, 10:10 PM CSTTornado WarningSGFBarry, Stone65 min
Jan 7, 10:18 PM CSTTornado WarningSGFBarry, McDonald72 min
Jan 7, 10:19 PM CSTTornado WarningSGFWright71 min
Jan 7, 10:51 PM CSTTornado WarningSGFLaclede, Pulaski, Texas39 min
Jan 7, 10:58 PM CSTSevere Thunderstorm WarningSGFLaclede, Pulaski51 min
Jan 7, 11:02 PM CSTSevere Thunderstorm WarningSGFWebster45 min
Jan 7, 11:08 PM CSTSevere Thunderstorm WarningSGFChristian, Greene, Webster67 min
Jan 7, 11:12 PM CSTTornado WarningSGFBarry, Stone63 min
Jan 7, 11:15 PM CSTTornado WarningSGFPhelps60 min
Jan 7, 11:28 PM CSTTornado WarningSGFBarry, McDonald77 min
Jan 7, 11:31 PM CSTSevere Thunderstorm WarningSGFWright22 min
Jan 7, 11:34 PM CSTSevere Thunderstorm WarningSGFPulaski28 min
Jan 7, 11:49 PM CSTSevere Thunderstorm WarningSGFTexas18 min
Jan 7, 11:55 PM CSTSevere Thunderstorm WarningSGFWebster, Wright32 min
Jan 7, 11:57 PM CSTSevere Thunderstorm WarningSGFDent, Phelps32 min
Jan 8, 12:09 AM CSTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence84 min
Jan 8, 12:14 AM CSTSevere Thunderstorm WarningSGFBarry, McDonald, Stone91 min
Jan 8, 12:42 AM CSTTornado WarningSGFChristian, Stone, Taney52 min
Jan 8, 12:44 AM CSTTornado WarningSGFMcDonald52 min
Jan 8, 1:07 AM CSTSevere Thunderstorm WarningSGFBarton, Vernon53 min
Jan 8, 1:16 AM CSTTornado WarningSGFBarry, Newton34 min
Jan 8, 1:20 AM CSTTornado WarningSGFDouglas, Texas, Webster, Wright70 min
Jan 8, 1:28 AM CSTTornado WarningSGFVernon28 min
Jan 8, 1:30 AM CSTFlash Flood WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Newton and 1 more7 hr
Jan 8, 1:30 AM CSTTornado WarningSGFLawrence36 min
Jan 8, 1:37 AM CSTRiver Flood WatchSGFMcDonald35 hr
Jan 8, 1:56 AM CSTTornado WarningSGFBarry18 min
Jan 8, 1:59 AM CSTSevere Thunderstorm WarningSGFGreene61 min
Jan 8, 2:00 AM CSTSevere Thunderstorm WarningSGFBarry, Cedar, Dade, Jasper, Lawrence, McDonald and 1 more60 min
Jan 8, 2:07 AM CSTTornado WarningSGFTexas38 min
Jan 8, 2:16 AM CSTSevere Thunderstorm WarningSGFDallas, Polk59 min
Jan 8, 2:19 AM CSTSevere Thunderstorm WarningSGFChristian, Stone26 min
Jan 8, 2:19 AM CSTTornado WarningSGFBarry, McDonald44 min
Jan 8, 2:23 AM CSTRiver Flood WarningSGFMcDonald34 hr
Jan 8, 2:28 AM CSTTornado WarningSGFChristian, Greene51 min
Jan 8, 2:30 AM CSTSevere Thunderstorm WarningSGFDent27 min
Jan 8, 2:31 AM CSTSevere Thunderstorm WarningSGFBenton, Hickory, Polk39 min
Jan 8, 2:38 AM CSTTornado WarningSGFStone51 min
Jan 8, 2:39 AM CSTFlash Flood WarningSGFCamden, Dallas, Laclede, Maries, Miller, Phelps and 5 more5 hr
Jan 8, 2:44 AM CSTSevere Thunderstorm WarningSGFWebster61 min
Jan 8, 2:50 AM CSTTornado WarningSGFChristian47 min
Jan 8, 2:51 AM CSTTornado WarningSGFGreene, Webster39 min
Jan 8, 2:55 AM CSTTornado WarningSGFTaney61 min
Jan 8, 2:56 AM CSTSevere Thunderstorm WarningSGFLaclede79 min

Nearby

Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.